MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR HYBRID IRRIGATION TUBING

MEDIVATORS, INC. ENDOGATOR HYBRID IRRIGATION TUBING
Model Number 100610
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.Without the return of the device, a root cause could not be determined.The dhr for the lot subject of this event was reviewed and no abnormalities were noted.There have been no other complaints associated with this lot.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their endogator hybrid irrigation tubing unclamped causing water to leak out onto the floor.No report of injury or procedure delay.

Brand Name
ENDOGATOR HYBRID IRRIGATION TUBING
Common Device Name
IRRIGATION TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18332824
Report Number1651395-2023-00056
Device Sequence Number6797782
Product Code OCX
UDI-Device Identifier00677964052361
UDI-Public00677964052361
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100610
Device Catalogue Number100610
Device Lot Number550857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown